User menu

On the signature of an involution

Bibliographic reference Lewis, David W. ; Tignol, Jean-Pierre. On the signature of an involution. In: Archiv der Mathematik, Vol. 60, no. 2, p. 128-135 (1993)
Permanent URL
  1. M.-A. Knus, R. Parimala andR. Sridharan, On the discriminant of an involution. Bull. Soc. Math. Belg. S�r. A43, 89?98 (1991).
  2. M.-A.Knus, R.Parimala and R.Sridharan, Involutions on rank 16 central simple algebras. J. Indian Math. Soc., to appear.
  3. W.Scharlau, Quadratic and Hermitian Forms. Grundlehren Math. Wiss.270, Berlin-Heidelberg-New York 1985.
  4. A. Weil, Algebras with involutions and the classical groups. J. Indian Math. Soc.24, 589?623, (1960).